Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 1, Pages 105–114 (Mi mz2785)  

This article is cited in 3 scientific papers (total in 3 papers)

Calculating the First Nontrivial 1-Cocycle in the Space of Long Knots

V. É. Turchinab

a Independent University of Moscow
b Université catholique de Louvain

Abstract: For spaces of knots in $\mathbb{R}^3$, the Vassiliev theory defines the so-called cocycles of finite order. The zero-dimensional cocycles are the finite order invariants. The first nontrivial cocycle of positive dimension in the space of long knots is one-dimensional and is of order 3. We apply the combinatorial formula given by Vassiliev in his paper [1] and find the value $\bmod  2$ of this cocycle on 1-cycles obtained by dragging knots one through another or by rotating a knot around a given line.

Keywords: long knot, Vassiliev invariant, finite order cocycle, Casson's invariant

DOI: https://doi.org/10.4213/mzm2785

Full text: PDF file (487 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:1, 101–108

Bibliographic databases:

UDC: 515.164
Received: 09.09.2004

Citation: V. É. Turchin, “Calculating the First Nontrivial 1-Cocycle in the Space of Long Knots”, Mat. Zametki, 80:1 (2006), 105–114; Math. Notes, 80:1 (2006), 101–108

Citation in format AMSBIB
\Bibitem{Tur06}
\by V.~\'E.~Turchin
\paper Calculating the First Nontrivial 1-Cocycle
in the Space of Long Knots
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 1
\pages 105--114
\mathnet{http://mi.mathnet.ru/mz2785}
\crossref{https://doi.org/10.4213/mzm2785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2280743}
\zmath{https://zbmath.org/?q=an:1143.57007}
\elib{https://elibrary.ru/item.asp?id=9281628}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 1
\pages 101--108
\crossref{https://doi.org/10.1007/s11006-006-0113-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747498179}


Linking options:
  • http://mi.mathnet.ru/eng/mz2785
  • https://doi.org/10.4213/mzm2785
  • http://mi.mathnet.ru/eng/mz/v80/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sakai K., “An integral expression of the first nontrivial one-cocycle of the space of long knots in $\mathbb R^3$”, Pacific J. Math., 250:2 (2011), 407–419  crossref  mathscinet  zmath  isi  elib  scopus
    2. Mortier A., “Finite-Type 1-Cocycles of Knots Given By Polyak-Viro Formulas”, J. Knot Theory Ramifications, 24:10 (2015), 1540004  crossref  mathscinet  zmath  isi  elib  scopus
    3. Mortier A., “Combinatorial cohomology of the space of long knots”, Algebr. Geom. Topol., 15:6 (2015), 3435–3465  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:150
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021